# SDR DALA2024120911536

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP ANGLE OF FWD SERVICE DOOR JAMB AT FOUR POINTS; THE FIRST ONE, FORWARD OF STA Y=167; THE SECOND ONE, UNDER THE PAN AFT OF STA Y=167; THE THIRD ONE, ALSO UNDER THE PAN FORWARD OF STA Y=200; AND THE FOURTH ONE, AFT OF STA Y=200. SUMMARY OF NRC 00393: CORROSION LEVEL 2. CUSP ANGLE OF FWD SERVICE DOOR JAMB WAS REPAIRED PER PRI 622039-14 REV 2 AND ER/A 622039-14 REV ORIGINAL, SECTION I: PERMANENT REPAIR. (LP #0695519)
